MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC CROSS COUNTRY ACCESS TOOL; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC CROSS COUNTRY ACCESS TOOL; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDATSW01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Pneumothorax (2012)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: transbronchial microwave ablation of lung nodules with electromagnetic navigation bronchoscopy guidance¿a novel technique and initial experience with 30 cases.Source: transl lung cancer res 2021.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature, this study aimed to assess the outcome of transbronchial microwave ablation of lung nodules with electromagnetic navigation bronchoscopy guidance.Total of 30 lung nodules from 25 patients were treated.Mild immediate or delayed pleuritic chest pain was present in 4 cases (13.3%) and responded to common oral analgesics and did not prolong hospital stay.All 4 of the lesions were close to pleura, and the mechanism of pain could be due to pleural irritation after ablation of peripherally located lung nodules.No referred pain to shoulder due to phrenic nerve injury, or referred pain to arm due to brachial plexus injury occurred.Pneumothorax occurred in 2 cases (6.67%) and both required chest drain insertion.Post ablation reaction including fever occurred in 2 cases (6.67%); while mild hemoptysis was noted in 1 case (3.33%).

Brand Name
CROSS COUNTRY ACCESS TOOL
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key11900943
Report Number3004962788-2021-00049
Device Sequence Number4420455
Product Code EOQ
UDI-Device Identifier10884521539723
UDI-Public10884521539723
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K142934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDATSW01
Device Catalogue NumberSDATSW01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;